# SDR HEEA0011647

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3444 · Ground Proximity System
- Part: Transponder
- Part number: 7001840903
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED 4.1 CHECK TEST ON SST BENCH (LED 50 REMAINS ON).
